1. Home
  2. Over the Counter
  3. Pharmaceuticals
  4. Pain & Fever Relief
  5. Extra Strength Acetaminophen - 500mg (100/Bottle)
Extra Strength Acetaminophen - 500mg (100/Bottle)
Extra Strength Acetaminophen - 500mg (100/Bottle)

Extra Strength Acetaminophen - 500mg (100/Bottle)

Your Price: $2.50
(100 Caplets per Bottle) Extra strength pain reliever and fever reducer.
Item Number: 18040
Availability:
Extra Strength Pain Reliever/Fever Reducer. Temporarily relieves minor aches and pains due to headache, muscular aches, backache, arthritis, the common cold, toothache, flu, premenstrual and menstrual cramps. Compare to the active ingredient of Extra Strength Tylenol.

Related Products

Acetaminophen Tabs - 325mg (100/Bottle)
Item Number: 18036
NOT AVAILABLE AT THIS TIME
$1.79
Acetaminophen Tabs - 325mg (1000/Bottle)
Item Number: 18038
$11.95
Motrin - 200 mg (50 Packets of 2/Pkg)
Item Number: 18064
$15.95
Aleve - 220mg (50 Packets of 1/Pkg)
Item Number: 18062
$17.25

Recently Viewed Items